RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 4, Pages 326–338 (Mi cheb615)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebraic lattice in a metric space lattices

E. N. Smirnovaa, O. A. Pikhtilkovaa, N. N. Dobrovol'skiib, N. M. Dobrovol'skiic

a Orenburg State University
b Tula State University
c Tula State Pedagogical University

Abstract: In this article we give a new General definition of an algebraic lattice. It is proved that any rational transformation of algebraic lattices is again an algebraic lattice. It is shown that the reciprocal lattice to algebraic lattices will also be an algebraic lattice, corresponding to a purely-real algebraic field $F_s$ over the rationals $\mathbb{Q}$.
Following B. F. Skubenko, we study the fundamental system of pure-real algebraic fields $F_s$ over the rationals $\mathbb{Q}$. Shows the relationship between fundamental systems of algebraic numbers and algebraic lattices.
We prove estimates for the norms of transition matrices from an arbitrary nondegenerate matrix for approximating rational matrix. Using the Lemma about the estimation of the norm of the matrix of transition and inverse transition matrices, linking an arbitrary non-degenerate matrix and a nondegenerate approximating the rational matrix, it is shown that the set of algebraic lattices is everywhere dense in a metric space lattices.
The theorem is a special case of a more General theorem that for any lattice $\Lambda\in PR_s$ the set of all rational lattices associated with a lattice $\Lambda$ is everywhere dense in $PR_s$.
The analogue of this theorem is the assertion that for an arbitrary point of the General clause of $\mathbb{R}^s$, the corresponding $s$-dimensional rational arithmetic space is everywhere dense in $s$-dimensional real arithmetical space $\mathbb{R}^s$.

Keywords: algebraic lattices, a metric space lattices.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-710194_р_центр_а
15-01-01540_a


Full text: PDF file (638 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 17.09.2017
Accepted:15.12.2017

Citation: E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovol'skii, N. M. Dobrovol'skii, “Algebraic lattice in a metric space lattices”, Chebyshevskii Sb., 18:4 (2017), 326–338

Citation in format AMSBIB
\Bibitem{SmiPikDob17}
\by E.~N.~Smirnova, O.~A.~Pikhtilkova, N.~N.~Dobrovol'skii, N.~M.~Dobrovol'skii
\paper Algebraic lattice in a metric space lattices
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 4
\pages 326--338
\mathnet{http://mi.mathnet.ru/cheb615}


Linking options:
  • http://mi.mathnet.ru/eng/cheb615
  • http://mi.mathnet.ru/eng/cheb/v18/i4/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
  • Number of views:
    This page:104
    Full text:38
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020